Dermatological adverse reactions during anti-TNF treatments: Focus on inflammatory bowel disease.

Alfredo Papa, Alessandro Armuzzi, Luisa Guidi, Giammarco Mocci, Manuela Marzo

Risultato della ricerca: Contributo in rivistaArticolo in rivistapeer review

69 Citazioni (Scopus)

Abstract

The clinical introduction of tumour necrosis factor (TNF) inhibitors has deeply changed the treatment of inflammatory bowel diseases (IBD). It has demonstrated impressive efficacy as compared to alternative treatments, allowing for the chance to achieve near-remission and long-term improvement in function and quality of life and to alter the natural history of Crohn's disease (CD) and ulcerative colitis (UC). As a consequence of longer follow-up periods the number of side effects which may be attributed to treatment with biologics is growing significantly. Cutaneous reactions are among the most common adverse reactions. These complications include injection site reactions, cutaneous infections, immune-mediated complications such as psoriasis and lupus-like syndrome and rarely skin cancers. We review the recent literature and draw attention to dermatological side effects of anti-TNF therapy of inflammatory bowel disease
Lingua originaleEnglish
pagine (da-a)N/A-N/A
RivistaJournal of Crohn's and Colitis
DOI
Stato di pubblicazionePubblicato - 2013

Keywords

  • Anti TNF
  • Dermatological adverse reactions
  • IBD

Fingerprint Entra nei temi di ricerca di 'Dermatological adverse reactions during anti-TNF treatments: Focus on inflammatory bowel disease.'. Insieme formano una fingerprint unica.

Cita questo